# SDR SCNA95237

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT CENTER OVERWING EMERGENCY LIGHT TESTED DIM.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50-22 AND LIGHT TESTED GOOD.
